# SDR AALA20030139

- Difficulty date: February 4, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT TEMP CONTROL VALVE HAS WORN THROUGH DOUBLER AND INTO STATION 1380 WEB.  REMOVED AND REPLACED DOUBLER ON STATION 1380 WEB BY LEFT TEMP CONTROL VALVE IAW AARD 53-40-00-28.  (M)
